Higher genus quasimap wall-crossing for semipositive targets

Ionuţ Ciocan-Fontanine, Bumsig Kim

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


In previous work we have conjectured wall-crossing formulas for genus zero quasimap invariants of GIT quotients and proved them via localization in many cases. We extend these formulas to higher genus when the target is semipositive, and prove them for semipositive toric varieties, in particular for toric local Calabi-Yau targets. The proof also applies to local Calabi-Yau's associated to some nonabelian quotients.

Original languageEnglish (US)
Pages (from-to)2051-2102
Number of pages52
JournalJournal of the European Mathematical Society
Issue number7
StatePublished - 2017

Bibliographical note

Funding Information:
The research of I.C.-F. was partially supported by the NSA grant H98230-11-1-0125 and the NSF grant DMS-1305004. The research of B.K. was partially supported by NRF- 2007-0093859. In addition, I.C-F. thanks KIAS for financial support, excellent working conditions, and an inspiring research environment. The authors thank the referee for helpful suggestions and Hyeonho Lho for pointing out an error in an earlier version.

Publisher Copyright:
© 2017 European Mathematical Society.


  • Gromov-Witten invariants
  • Mirror symmetry
  • Quasimaps


Dive into the research topics of 'Higher genus quasimap wall-crossing for semipositive targets'. Together they form a unique fingerprint.

Cite this